Regularity of Hölder continuous solutions of the supercritical quasi-geostrophic equation
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 6, p. 1103-1110
@article{AIHPC_2008__25_6_1103_0,
     author = {Constantin, Peter and Wu, Jiahong},
     title = {Regularity of H\"older continuous solutions of the supercritical quasi-geostrophic equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {6},
     year = {2008},
     pages = {1103-1110},
     doi = {10.1016/j.anihpc.2007.10.001},
     zbl = {1149.76052},
     mrnumber = {2466323},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_6_1103_0}
}
Constantin, Peter; Wu, Jiahong. Regularity of Hölder continuous solutions of the supercritical quasi-geostrophic equation. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 6, pp. 1103-1110. doi : 10.1016/j.anihpc.2007.10.001. http://www.numdam.org/item/AIHPC_2008__25_6_1103_0/

[1] Caffarelli L., Vasseur A., Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation, arXiv:, math.AP/0608447.

[2] Chae D., On the regularity conditions for the dissipative quasi-geostrophic equations, SIAM J. Math. Anal. 37 (2006) 1649-1656. | MR 2215601 | Zbl 1141.76010

[3] Chae D., Lee J., Global well-posedness in the super-critical dissipative quasi-geostrophic equations, Commun. Math. Phys. 233 (2003) 297-311. | MR 1962043 | Zbl 1019.86002

[4] Chen Q., Miao C., Zhang Z., A new Bernstein inequality and the 2D dissipative quasi-geostrophic equation, Commun. Math. Phys. 271 (2007) 821-838. | MR 2291797 | Zbl 1142.35069

[5] Constantin P., Euler equations, Navier-Stokes equations and turbulence, in: Mathematical foundation of turbulent viscous flows, Lecture Notes in Math., vol. 1871, Springer, Berlin, 2006, pp. 1-43. | MR 2196360 | Zbl pre05551754

[6] Constantin P., Cordoba D., Wu J., On the critical dissipative quasi-geostrophic equation, Indiana Univ. Math. J. 50 (2001) 97-107. | MR 1855665 | Zbl 0989.86004

[7] Constantin P., Majda A., Tabak E., Formation of strong fronts in the 2-D quasi-geostrophic thermal active scalar, Nonlinearity 7 (1994) 1495-1533. | MR 1304437 | Zbl 0809.35057

[8] Constantin P., Wu J., Behavior of solutions of 2D quasi-geostrophic equations, SIAM J. Math. Anal. 30 (1999) 937-948. | MR 1709781 | Zbl 0957.76093

[9] Córdoba A., Córdoba D., A maximum principle applied to quasi-geostrophic equations, Commun. Math. Phys. 249 (2004) 511-528. | MR 2084005 | Zbl pre02158321

[10] Held I., Pierrehumbert R., Garner S., Swanson K., Surface quasi-geostrophic dynamics, J. Fluid Mech. 282 (1995) 1-20. | MR 1312238 | Zbl 0832.76012

[11] T. Hmidi, S. Keraani, On the global solutions of the super-critical 2D quasi-geostrophic equation in Besov spaces, Adv. Math., in press. | MR 2349714 | Zbl 1119.76070

[12] Ju N., The maximum principle and the global attractor for the dissipative 2D quasi-geostrophic equations, Commun. Math. Phys. 255 (2005) 161-181. | MR 2123380 | Zbl 1088.37049

[13] Ju N., Global solutions to the two dimensional quasi-geostrophic equation with critical or super-critical dissipation, Math. Ann. 334 (2006) 627-642. | MR 2207877 | Zbl 1145.76053

[14] Kiselev A., Nazarov F., Volberg A., Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, Invent. Math. 167 (2007) 445-453. | MR 2276260 | Zbl 1121.35115

[15] Marchand F., Lemarié-Rieusset P.G., Solutions auto-similaires non radiales pour l'équation quasi-géostrophique dissipative critique, C. R. Math. Acad. Sci. Paris, Ser. I 341 (2005) 535-538. | MR 2181389 | Zbl 1155.76320

[16] Pedlosky J., Geophysical Fluid Dynamics, Springer, New York, 1987. | Zbl 0713.76005

[17] S. Resnick, Dynamical problems in nonlinear advective partial differential equations, Ph.D. thesis, University of Chicago, 1995.

[18] Schonbek M., Schonbek T., Asymptotic behavior to dissipative quasi-geostrophic flows, SIAM J. Math. Anal. 35 (2003) 357-375. | MR 2001105 | Zbl 1126.76386

[19] Schonbek M., Schonbek T., Moments and lower bounds in the far-field of solutions to quasi-geostrophic flows, Discrete Contin. Dyn. Syst. 13 (2005) 1277-1304. | MR 2166670 | Zbl 1091.35070

[20] Wu J., The quasi-geostrophic equation and its two regularizations, Comm. Partial Differential Equations 27 (2002) 1161-1181. | MR 1916560 | Zbl 1012.35067

[21] Wu J., Global solutions of the 2D dissipative quasi-geostrophic equation in Besov spaces, SIAM J. Math. Anal. 36 (2004/2005) 1014-1030. | MR 2111923 | Zbl 1083.76064

[22] Wu J., The quasi-geostrophic equation with critical or supercritical dissipation, Nonlinearity 18 (2005) 139-154. | MR 2109471 | Zbl 1067.35002

[23] Wu J., Solutions of the 2-D quasi-geostrophic equation in Hölder spaces, Nonlinear Anal. 62 (2005) 579-594. | MR 2149903 | Zbl 1116.35348

[24] Wu J., Existence and uniqueness results for the 2-D dissipative quasi-geostrophic equation, Nonlinear Anal. 67 (2007) 3013-3036. | MR 2347594 | Zbl 1122.76014